Search Results

You are looking at 101 - 110 of 112 items for :

  • "number theory" x
  • Mathematics and Statistics x
  • Refine by Access: All Content x
Clear All

Mikawa, H. , On the sum of three squares of primes , Analytic Number Theory (Kyoto, 1996), London Math. Soc. Lecture Note Ser. 247, Cambridge Univ. Press, Cambridge, 1997, pp. 253–264. MR 2000d :11125

Restricted access

Davenport, H. , Multiplicative Number Theory , 2nd ed., Springer, Berlin 1980. MR 82m :10001 Davenport H. Multiplicative Number Theory

Restricted access

291 330 Bauer, C., Liu, M. C. and Zhan, T. , On a sum of three prime squares, J. Number Theory , 85 (2000), no. 2, 336–359. MR 2002e :11135

Restricted access

pseudorandom binary sequences, J. Number Theory , 106 (2004), no. 1, 56–69. MR 2004m :11121 Sárközy A. Construction of large families of pseudorandom binary sequences

Restricted access

Decker, W., Greuel, G.-M. and Pfister, G. , Primary Decomposition: Algorithms and Comparisons, in: Algorithmic Algebra and Number Theory , Springer, 187–220 (1998). Pfister G

Open access

Fukuyama, K. , A central limit theorem and a metric discrepancy result for sequence with bounded gaps , Dependence in Probability, Analysis and Number Theory, A volume in memory of Walter Philipp, Kendrick press, Heber City, UT, (2010), 233–246. MR

Restricted access

Brindza, B., Liptai, K. and Szalay, L. , On products of the terms of linear recurrences, in: Number Theory (Eger, 1996), 101–106., de Gruyter, Berlin, 1998. MR 99e :11015 Szalay L

Restricted access

Apostol, T. M. , Introduction to Analytic Number Theory , Springer Verlag (Berlin-New York, 1976). MR 55 #7892 Apostol T. M

Restricted access